Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain in tooth and gums with swelling around eyes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

User :   For the last week, the teeth/gums on the right side have been causing me unbearable pain, and have radiated to my jaw, and has begun giving me pang headaches so bad I can't help but scream in pain. It recently got worse, and in the last 36 (or so) hours, I've taken approximately 25 Advils. Maybe I'm just being paranoid, but... I feel swollen, and I have a bit more difficulty breathing than usual. Also, the left side of my stomach feels a bit tingly. What does this mean?
Doctor :   ok
Doctor :  
i will help u in this
Doctor :  
can i ask few Q
User :   Yes.
Doctor :  
wats your age
User :   21
Doctor :  
since how many days do yu have this problem
User :   The teeth/jaw/head pain, or the advil overuse side-effects?
Doctor :  
do yu have any decayed tooth or cavities in the tooth
User :   No, the dentist said they were fine
User :   I had an appointment less than a month ago, they checked, everything was fine.
Doctor :  
no advil does not cause these side effects
Doctor :   swelling of feet and legs
Doctor :  
or even the around the eyes
User :   no to feet and legs, yes to around the eyes
Doctor :  
Doctor :  
is urination adequate
User :   I urinate a little less often than usual
Doctor :  
are yu stressed and tensed most of the times
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor